J. Phys. II France
Volume 7, Numéro 5, May 1997
Page(s) 793 - 800
DOI: 10.1051/jp2:1997100
J. Phys. II France 7 (1997) 793-800

About Generalized Scaling for Passive Scalars in Fully Developed Turbulence

G. He1, 2 and B. Dubrulle1, 3

1  CEA/DSM/DAPNIA/Service d'Astrophysique CNRS, URA 2052, CE Saclay, 91191 Gif sur Yvette, France
2  Laboratory for Nonlinear Mechanics of Continuous Media, Institute of Mechanics, Chinese Academy of Sciences, Beijing 100080, China
3  Observatoire Midi-Pyrénées CNRS, URA 285, 14 avenue Belin, 31400 Toulouse, France

(Received 11 December 1996, revised 20 February 1997, accepted 4 March 1997)

In this paper we use a simple normal form approach of scale invariant fields to investigate scaling laws of passive scalars in turbulence. The coupling equations for velocity and passive scalar moments are scale covariant. Their solution shows that passive scalars in turbulence do not generically follow a general scaling observed for velocity field because of coupling effects.

© Les Editions de Physique 1997